See Alike in...

Alike App

Browser

CalyNaji

785d

How do you balance your lack of appetite on any ADHD meds like Vyvance/Strattera/Adderall/Concerta? I started taking concerta today but I have always had issues with lack of appetite while on other similar meds. I’ll be so zoned out and doing whatever else that I don’t ever notice I hadn’t eaten all day. And the cycle starts over the next day. Until someone has to ask me if I’ve eaten. How do you all fix that? I am also on Seroquel which usually makes people overeat but in my case the ADHD meds whichever I’m on always wins in the lack of appetite.

Top reply
    • MatchaBunn

      778d

      I use a schedule and alarms to at least jog my memory to eat. There are definitely days when I still don’t really feel hungry, but I know my body needs food to keep going and get started. So I follow my routine to the best of my ability. It’s definitely tough getting into a routine, but once you do it makes it easier. You can even try asking for help, if that works better for you, to have someone to check in with you.

    • MatchaBunn

      778d

      I use a schedule and alarms to at least jog my memory to eat. There are definitely days when I still don’t really feel hungry, but I know my body needs food to keep going and get started. So I follow my routine to the best of my ability. It’s definitely tough getting into a routine, but once you do it makes it easier. You can even try asking for help, if that works better for you, to have someone to check in with you.

    • alannaelwyn

      779d

      im on seroquel and it only mildly increased appetite, and then i went on adderal and it mildly decreased it so i’m at a lucky neutral. my roommate however is only on adderall and her appetite has really gone away, and i know one thing that helps her is when i remind her to eat/ask if she’s eaten/ask her to go eat With me. so if you have someone you’re nearby pretty often and comfortable eating/talking about eating with, try to get them to help you with it!

    • Girlytech

      780d

      I have a note card on my desk reminding me to eat and drink water. As others have mentioned, setting an alarm can help. Or, intermittent fasting and just eating all your caloric intake after meds wear off

    • lilypetal

      785d

      try to eat a big meal before you take your medication and another thing i would recommend is to drink/make protein shakes at least so u can drink something that can be considered a meal but i get it- the appetite loss is hard and i try to just force myself to eat by setting alarms for breakfast, lunch, dinner

    • Mystiqality

      785d

      Try and schedule your meals and make sure you healthily portion them. So like definitely make sure you’re getting enough when you eat but schedule big meals like lunch dinner etc and try and get like one small snack in between. Like just a granola bar or yogurt is my go to for snack

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion